Web of Science: 2 citations, Scopus: 2 citations, Google Scholar: citations
Proper rational and analytic first integrals for asymmetric 3-dimensional Lotka-Volterra systems
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matematica)

Date: 2017
Abstract: We go beyond in the study of the integrability of the classical model of competition between three species studied by May and Leonard [19], by considering a more realistic asymmetric model. Our results show that there are no global analytic first integrals and we provide all proper rational first integrals of this extended model by classifying its invariant algebraic surfaces.
Note: Agraïments: The second author is partially supported by FCT/Portugal through UID/MAT/04459/2013.
Note: Número d'acord de subvenció MINECO/MTM2016-77278-P
Note: Número d'acord de subvenció MINECO/MTM2013-40998-P
Note: Número d'acord de subvenció AGAUR/2014/SGR-568
Rights: Tots els drets reservats.
Language: Anglès
Document: article ; recerca ; acceptedVersion
Subject: Analytic integrability ; Asymmetric Lotka-Volterra systems ; Polynomial integrability ; Rational integrability
Published in: Journal of Nonlinear Mathematical Physics, Vol. 24 Núm. 3 (2017) , p. 393-404, ISSN 1776-0852

DOI: 10.1080/14029251.2017.1341701

12 p, 699.2 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2017-11-28, last modified 2020-11-01

   Favorit i Compartir